# SDR SWAA2020051845181

- Difficulty date: April 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS847 LBL25 WL157. / REPLACED SIDEWALL SUPPORT AT ACB B/S727 - B/S 847 LBL25 WL157; PO: 779297/1 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A7500 REV:-
